# SDR DALA2022092306257

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 53,565 hours, 27,873 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3127 - MISC/DE - DUE TO RT ALTERNATE BRAKE PRESSURE ON TRIPLE INDICATOR STUCK AT 2000PSI ENTIRE FLIGHT. LEFT WAS AT 0. CORRECTIVE ACTION: REPLACED RT ALTERNATE BRAKE PRESSURE TRANSDUCER 62GG. (8653352)
